On the weekends, I get up 3 to 4 hours later than I usually do on the weekdays; however, I've noticed that its harder to wake up. This makes sense to me since without the medication, I feel drowsy. My question though relates to after I take it. When I do get up and take it, even after a few hours, I still feel just as groggy and sedated. On the weekdays, this doesn't happen, so I was wondering if anyone else experiences extreme tiredness when they take Viibryd at a later time?
I am aware that not taking your Viibryd dose at the same exact time every day can cause weird side effects. Could you try taking it at the same time? Set an alarm to take it, and go back to sleep?
I only take my Vibryd meds before bed-time. It works very well and I am alert all day.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jul 2010 • 2 answers
Updated 10 Nov 2010 • 2 answers
Updated 14 Nov 2012 • 3 answers
Viibryd - How long did it take for your brain to adjust? My husband is extremely dizzy & frequently?
Updated 8 Mar 2017 • 2 answers
Updated 19 Dec 2018 • 2 answers